# SDR FDEA201406081355

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,477 hours, 33,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1071502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FIXED LE CRACKED, ONE INCH INBD OF NR 1 SLAT TRACK COVER.  BLEND AREA.  CUT OUT DAMAGE & VERIFIED CRACK WAS REMOVED IAW SRM 57-10-00 FIG 68.  PERFORMED HFEC OF CUT OUT IAW NTSPM 06-10-01010, NO DEFECTS NOTED. REPAIRED IAW EA 8-5730-T0308722
